# SDR SWAA021902

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 53,083 hours, 46,954 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 3346A
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, NR 2 FLIGHT SPOILER WILL NOT RETRACT.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
